# SDR DXTA2024061312025

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 523 hours, 407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 043XD
- Condition: Faulted
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS AT 40000 FT. MAIN BRAKES INOPERATIVE DURING LANDING. APPLIED EMERGENCY BRAKE.   REMOVED AND REPLACED BRAKE CONTROL MODULE.
